Open Access
Translator Disclaimer
July 2002 A few remarks on Bryc's paper on random fields with linear regressions
Wojciech Matysiak, Paweł J. Szabłowski
Ann. Probab. 30(3): 1486-1491 (July 2002). DOI: 10.1214/aop/1029867134

Abstract

The aim of this note is to reduce a number of assumptions in the recent paper of W. Bryc by showing that some of them imply the others and to give alternative, simpler proofs of some of Bryc's results.

Citation

Download Citation

Wojciech Matysiak. Paweł J. Szabłowski. "A few remarks on Bryc's paper on random fields with linear regressions." Ann. Probab. 30 (3) 1486 - 1491, July 2002. https://doi.org/10.1214/aop/1029867134

Information

Published: July 2002
First available in Project Euclid: 20 August 2002

zbMATH: 1022.60048
MathSciNet: MR1920274
Digital Object Identifier: 10.1214/aop/1029867134

Subjects:
Primary: 60E99
Secondary: 60G10

Keywords: Conditional moments , Linear regression

Rights: Copyright © 2002 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.30 • No. 3 • July 2002
Back to Top